Capozziello, Salvatore and Forte, Luca Antonio and Garufi, Fabio and Milano, Leopoldo (2010) Gravitomagnetic corrections on gravitational waves. [Pubblicazione in rivista scientifica]

Full text not available from this repository. [error in script] [error in script]
Item Type: Pubblicazione in rivista scientifica
Lingua: English
Title: Gravitomagnetic corrections on gravitational waves
Capozziello, SalvatoreUNSPECIFIED
Forte, Luca AntonioUNSPECIFIED
Milano, LeopoldoUNSPECIFIED
Autore/i: S. Capozziello, M. De Laurentis, L. Forte, F. Garufi, L. Milano
Date: 2010
Number of Pages: 11
Department: Scienze fisiche
Journal or Publication Title: PHYSICA SCRIPTA
Date: 2010
Volume: 81
Page Range: 035008-035018
Number of Pages: 11
Date Deposited: 21 Oct 2010 07:39
Last Modified: 30 Apr 2014 19:43


Downloads per month over past year

Actions (login required)

View Item View Item